Oscillatory behavior of second order unstable type neutral difference equations

Authors

  • E. Thandapani
  • S. Pandian
  • R. K. Balasubramanian

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.136

Abstract

This paper deals with the oscillatory behavior of all bounded/ unbounded solutions of second order neutral type difference equation of the form

$$ \Delta (a_n(\Delta_c y_n+py_{n-k}))^\alpha)-g_nf(y_{\sigma(n)})=0, $$

where $ p $ is real, $ \alpha $ is a ratio of odd positive integers, $ k $ is a positive integer and $ \{\sigma(n)\} $ is a sequence of integers. Examples are provided to illustrate the results.

Author Biographies

E. Thandapani

Department of Mathematics, Peryiar University, Salem-636011, TamilNadu, India.

S. Pandian

Department of Mathematcs, Dr. Ambedkar Government arts College, Chennai-600039, India.

Downloads

Published

2005-03-31

How to Cite

Thandapani, E., Pandian, S., & Balasubramanian, R. K. (2005). Oscillatory behavior of second order unstable type neutral difference equations. Tamkang Journal of Mathematics, 36(1), 57–68. https://doi.org/10.5556/j.tkjm.36.2005.136

Issue

Section

Papers